Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 53, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 25, 2020, 2:43 PM CDT for Cooper County, Missouri. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2020, 2:43 PM CDT (19:43 UTC)
- Expired
- Apr 26, 2020, 6:53 AM CDT
- In force
- 16 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cooper County, MO
The radar
The Pleasant Hill radar (KEAX), 138 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Petite Saline Creek near Boonville (BONM7).
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 19.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06909950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
457
WGUS43 KEAX 251943
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
243 PM CDT Sat Apr 25 2020
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-261943-
/O.NEW.KEAX.FL.W.0053.200425T1943Z-200427T0121Z/
/BONM7.1.ER.200425T1848Z.200426T0000Z.200426T0121Z.UU/
243 PM CDT Sat Apr 25 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Petite Saline Creek near Boonville.
* until Sunday evening.
* At 1:30 PM Saturday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 17.0 feet by this evening. The river will fall below
flood stage by this evening.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 15.9 Sat 01 PM 17.0 this evening
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$3 follow-up statements
195
WGUS83 KEAX 260246
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
946 PM CDT Sat Apr 25 2020
...The Flood Warning continues for the following rivers in
Missouri...
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-270246-
/O.EXT.KEAX.FL.W.0053.000000T0000Z-200427T0725Z/
/BONM7.1.ER.200425T1841Z.200426T0130Z.200426T0725Z.UU/
946 PM CDT Sat Apr 25 2020
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until late Sunday night.
* At 8:30 PM Saturday the stage was 17.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 17.0 Sat 08 PM 16.9 early Sunday morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
Kurtz831
WGUS83 KEAX 261028
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
528 AM CDT Sun Apr 26 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Lamine River near Otterville affecting Cooper County.
...The Flood Warning continues for the following rivers in
Missouri...
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-261058-
/O.CAN.KEAX.FL.W.0054.000000T0000Z-200427T0720Z/
/OTTM7.1.ER.200425T2119Z.200426T0615Z.200426T1001Z.NO/
528 AM CDT Sun Apr 26 2020
The Flood Warning is cancelled for
The Lamine River near Otterville.
* At 5:15 AM Sunday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 5:01 AM Sunday.
* Forecast...The river will continue to fall to 4.5 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 14.8 Sun 05 AM 9.8 this morning
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC053-270946-
/O.EXT.KEAX.FL.W.0053.000000T0000Z-200427T0946Z/
/BONM7.1.ER.200425T1841Z.200426T0545Z.200426T0946Z.UU/
528 AM CDT Sun Apr 26 2020
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until late tonight.
* At 4:30 AM Sunday the stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
early this morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 16.4 Sun 04 AM 13.1 this morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$600
WGUS83 KEAX 261153
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
653 AM CDT Sun Apr 26 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-261223-
/O.CAN.KEAX.FL.W.0053.000000T0000Z-200427T0946Z/
/BONM7.1.ER.200425T1841Z.200426T0545Z.200426T1030Z.UU/
653 AM CDT Sun Apr 26 2020
The Flood Warning is cancelled for
The Petite Saline Creek near Boonville.
* At 6:30 AM Sunday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 5:30 AM Sunday.
* Forecast...The river will continue to fall to 7.6 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 15.6 Sun 06 AM 13.1 this morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 25, 11:40 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 25, 11:40 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1140 AM CDT Sat Apr 25 2020 .Discussion... Issued at 306 AM CDT SAT APR 25 2020 This morning the slow moving closed mid-level low, that has been the catalyst for rain and few storms over the past 24 hours, will slow shift east. This will keep showers over the east CWA through most of the morning before finally shifting east. In the wake of the departing system the area will be under northwesterly flow aloft. A quick moving shortwave will drop into the area on this northwesterly flow this afternoon and bring the chance for showers and a isolated storm to the western CWA. Clouds will remain persistent all day over the eastern CWA keeping it cooler with highs in the lower 60s. Further back to the west, the sun will make an appearance this morning with clouds increasing during the afternoon however, temperatures should rise into the mid to perhaps upper 60s. Surface high pressure will build into the area Saturday night and persist into Sunday drying out conditions. High pressure will provide for mostly sunny skies but weak mixing keeping highs near normal in the mid 60s to near 70. Sunday night into Monday another mid-level shortwave will move through the region bringing the chance for showers. Tuesday a strong upper level trough will dig from the northern Plains into the Midwest forcing a cold front through the area with thunderstorms likely. There may be the potential for some severe storms with 1000-1500J/Kg of MUCAPE and 35-40 knots of effective shear. Highs Monday and Tuesday will be in the low to mid 70s. Tuesday night into Wednesday the upper level trough will develop a closed low that will drop south into the region continuing shower and isolated thunderstorm chances. Highs Wednesday will reach the mid 60s to lower 70s. Wednesday night the closed low shifts east and surface high pressure build into the region. Conditions are then expected to be dry Thursday and Friday with a warming trend as height rises will allow highs to rise into the low to mid 70s Thursday before reaching the mid to upper 70s Friday. && .Aviation...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 1139 AM CDT SAT APR 25 2020 VFR through this evening with isolated showers and a couple of thunderstorms possible late afternoon through early evening. Very low probability of thunderstorms near TAF sites so did not include in TAF. Otherwise patchy light fog (3 to 6 miles) for a few hours tomorrow morning. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...73 Aviation...Christensen
Hazardous weather outlook, Apr 25, 4:51 AM CDT, 9 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 451 AM CDT Sat Apr 25 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 451 AM CDT Sat Apr 25 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are possible this afternoon over eastern Kansas and western Missouri. No severe weather is expected. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong thunderstorms are possible Tuesday. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:50 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 26 hr |
| Apr 24, 8:50 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 28 hr |
| Apr 24, 8:50 PM CDT | River Flood Warning | EAX | Cooper, Saline | 62 hr |
| Apr 24, 8:50 PM CDT | River Flood Warning | EAX | Cooper | 52 hr |
| Apr 25, 6:44 PM CDT | River Flood Warning | EAX | Cooper | 27 hr |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.